MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568241
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during an esophagogastroduodenoscopy with percutaneous endoscopic gastrostomy placement procedure on (b)(6) 2022.Post procedure, the nurse reported the peg tube came out of the patient.The internal bolster appeared to have detached.A 20french foley catheter was secured in place.There were no patient complications reported as a result of this event.The patient's condition was reported to be stable.
 
Additional Manufacturer Narrative
Device code (b)(4).
 
Additional Manufacturer Narrative
Correction: b5, h6 (device codes).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during an esophagogastroduodenoscopy with percutaneous endoscopic gastrostomy placement procedure on (b)(6) 2022.Post procedure, the nurse reported the peg tube came out of the patient.The internal bolster appeared to have detached.A 20french foley catheter was secured in place.There were no patient complications reported as a result of this event.The patient's condition was reported to be stable.Additional information received on october 25, 2022: as per bsc investigation team, the device that was returned is non-bsc balloon device (avanos).

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15650100
Report Number3005099803-2022-06230
Device Sequence Number12322436
Product Code KNT
UDI-Device Identifier08714729296799
UDI-Public08714729296799
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberM00568241
Device Catalogue Number6824
Device Lot Number0029530846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown